# SDR UALA2012030101285

- Difficulty date: March 1, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 68,865 hours, 25,339 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Dirty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE COCKPIT NOISE.  CLEANED ALL FLIGHT DECK DISTRIBUTION DUCTING IAW AMM.  ACCOMPLISHED RIGHT RECIRC FAN CHECK RT RECIRC FAN CHECKS GOOD.  FLIGHT DECK GROUND NOISE LEVEL CHECK IS OK.
